# SDR CA121022023

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 330995F40114
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW SHUTDOWN THE ENGINE IN FLIGHT AFTER GETTING THE LOW OIL PRESSURE WARNING IN THE COCKPIT.  THE ACFT RETURNED SAFELY TO BASE.   UPON INSPECTION OF THE ENGINE, THE OIL LINE RUNNING FROM THE TORQUE MANIFOLD TO THE ENGINE REDUCTION GEARBOX WAS FOUND TO BE LEAKING BADLY.  CLOSER INSPECTION REVEALED THAT THE FLARE OF 1 END OF THE OIL LINE FLEXIBLE HOSE CRACKED AND ALLOWED SUBSTANTIAL OIL LOSS.
